Parameter identification for hyperbolic stochastic systems

Share/Save/Bookmark

Aihara, Shin Ichi and Bagchi, Arunabha (1991) Parameter identification for hyperbolic stochastic systems. Journal of Mathematical Analysis and Applications, 160 (2). pp. 485-499. ISSN 0022-247X

open access
[img]
Preview
PDF
572kB
Abstract:Parameter identification is studied for hyperbolic stochastic systems. Explicit sufficient conditions ensuring consistency of the maximum likelihood estimate are given.
Item Type:Article
Copyright:© 1991 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/29958
Official URL:http://dx.doi.org/10.1016/0022-247X(91)90321-P
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140592